# SDR AALA202502218516

- Difficulty date: February 6, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 41,727 hours, 4,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OFAR STAIRS HAS INOP EMER LTS ON STE. MAINTENANCE REPLACED EMER LTS ASSY AT OFAR STAIRS L33418, OPS CHECK GOODIAW B777 AMM 33-51-05-960-802.
